# SDR MYWA120045

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,179 hours, 24,783 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, NR 1 ENGINE CONTINUED TO WINDMILL WITH APU BLEED AIR PRESSURE.  SWITCHED APU BLEED AIR SWITCH FROM OFF TO ON AND BLEED SOURCE WAS REMOVED FROM ENGINE.  REMOVED AND REPLACED HIGH STAGE VALVE IAW AMM 36-11-85.  OPS AND LEAK CHECKED OK.
